# SDR CALA9901578

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14090
- Make and model: Doug DC-10-30
- Aircraft serial: 46553
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LT WING UPPER LEADING EDGE PANEL NR 517CT.  THE PANEL WAS REPLACED IAW SRM 51-31-01.
